MathSciNet Relay Station
MathSciNet bibliographic data
MR1150012 (93f:42038) 42B25 (47B38)
Barrionuevo, Jose Estimates for some Kakeya-type maximal operators. Trans. Amer. Math. Soc. 335 (1993), no. 2, 667–682.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement